Interval-based tracing of strange attractors

Dominique Michelucci, Sebti Foufou

Research output: Contribution to journalArticle

Abstract

The method described here relies on interval arithmetic and graph theory to compute guaranteed coverings of strange attractors like Hénon attractor. It copes with infinite intervals, using either a geometric method or a new directed projective interval arithmetic.

Original languageEnglish (US)
Pages (from-to)27-39
Number of pages13
JournalInternational Journal of Computational Geometry and Applications
Volume16
Issue number1
DOIs
StatePublished - Feb 1 2006

    Fingerprint

Keywords

  • Directed projective interval arithmetic
  • Hénon map
  • Interval arithmetic
  • Strange attractors
  • Strongly connected components

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Theory and Mathematics
  • Computational Mathematics
  • Applied Mathematics

Cite this